# SDR TSAA0632003

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 20,770 hours, 5,546 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL-SNA:  AFTER LANDING GEAR WAS EXTENDED FOR LANDING, FWD PANEL GEAR LIGHT INDICATORS SHOWED 3 GREEN AND 3 RED.  OVERHEAD PANEL LIGHTS INDICATED 3 GREEN.  LANDING GEAR WAS CYCLED UP AND DOWN AGAIN.  THIS TIME THE FWD PANEL GEAR INDICATED 3 GREEN AND THE OVERHEAD PANEL GEAR LIGHTS INDICATED 3 GREEN TOO.  PERFORMED FIM TASK 32-09-00-810-801.  INSPECTED AND CLEANED ALL LANDING GEAR POSITION PROXIMITY SENSORS.  PINNED GEAR AND CYCLED LANDING GEAR HANDLE, OPERATION NORMAL.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
